Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 509, NWS Birmingham, AL

December 28, 2005Chambers County, Randolph County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Dec 28, 2005, 2:25 PM CST for Chambers County, Randolph County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2005, 2:25 PM CST (20:25 UTC)
Expired
Dec 28, 2005, 3:15 PM CST
In force
50 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Chambers County, AL, Randolph County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 12:40 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 282025
SVRBMX
ALC017-111-282115-
/O.NEW.KBMX.SV.W.0509.051228T2025Z-051228T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CST WED DEC 28 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA
  SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA
  THIS INCLUDES THE AREA OF ROANOKE

* UNTIL 315 PM CST

* AT 220 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 24 MILES WEST OF ROANOKE...OR ABOUT 12 MILES
  NORTHEAST OF ALEXANDER CITY...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STROUD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
      3314 8565 3321 8530 3321 8526 3301 8521
      3296 8558

$$

JD/81
3 follow-up statements
000 
WWUS54 KBMX 282040
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CST WED DEC 28 2005

ALC017-111-282115-
/O.CON.KBMX.SV.W.0509.000000T0000Z-051228T2115Z/
CHAMBERS AL-RANDOLPH AL-
239 PM CST WED DEC 28 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHERN RANDOLPH AND NORTHERN CHAMBERS COUNTIES...

AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL.  THIS STORM WAS LOCATED NEAR WADLEY...OR ABOUT 13 MILES 
SOUTHEAST OF ASHLAND...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLTOWN...ROANOKE...FIVE POINTS AND STROUD.

HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
      3314 8565 3321 8530 3321 8526 3301 8521
      3296 8558

$$

JD/81
000 
WWUS54 KBMX 282104
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CST WED DEC 28 2005

ALC017-111-282115-
/O.CON.KBMX.SV.W.0509.000000T0000Z-051228T2115Z/
CHAMBERS AL-RANDOLPH AL-
305 PM CST WED DEC 28 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHERN RANDOLPH AND NORTHERN CHAMBERS COUNTIES...

AT 305 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS
LOCATED NEAR STROUD...OR ABOUT 7 MILES SOUTH OF ROANOKE...MOVING EAST
AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
      3314 8565 3321 8530 3321 8526 3301 8521
      3296 8558

$$

JONES/90
000 
WWUS54 KBMX 282117
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CST WED DEC 28 2005

ALC017-111-282127-
/O.EXP.KBMX.SV.W.0509.000000T0000Z-051228T2115Z/
CHAMBERS AL-RANDOLPH AL-
317 PM CST WED DEC 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH AND NORTHERN
CHAMBERS COUNTIES EXPIRED AT 315 PM CST...

AT 317 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
      3314 8565 3321 8530 3321 8526 3301 8521
      3296 8558

$$

JONES/90

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 1:23 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Dec 28, 1:23 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CST WED DEC 28 2005

.DISCUSSION...
THIS WILL BE SHORT DUE TO ON GOING SEVERE WEATHER.

THE MAIN THREAT IS HAIL THROUGH 6 PM FOR LOCATION ALONG AND EAST
OF INTERSTATE 65. THERE IS A SMALL POTENTIAL FOR SOME STORMS TO
ROTATE SOUTH IF I65/85...BUT THAT IS A VERY SMALL CHANCE.

AFTER THE STORM PASS TONIGHT SKIES WILL BEGIN TO CLEAR TOMORROW.
HIGHS TOMORROW WILL BE IN THE 50S AND WARMING BACK UP TO THE 60S
AGAIN BY THE WEEKEND.

EXPECT SOME MORE THUNDERSTORMS ON SATURDAY BUT THAT SHOULD BE
IT...THE POTENTIAL FOR STRONG TO SEVERE IS QUITE LOW. THE MAIN
LOW MOVES NORTH OF ALABAMA THROUGH TENNESSEE AND THE WARM AIR AND
DYNAMICS WILL BE CONFINED TO THE GULF OF MEXICO.

HIGH PRESSURE WILL BUILD IN ON SUNDAY WITH ANOTHER ROUND OF
THUNDERSTORMS MONDAY AND MONDAY NIGHT. THE MODELS ARE SHOWING SOME
MORE DYNAMICS WITH THIS STORM SYSTEM AND THERE IS SOME POTENTIAL
FOR STRONGER STORMS. WILL CONTINUE TO WATCH THIS. THINGS DRY OUT
ON TUESDAY WITH A DRY COLD FRONT ON WEDNESDAY.

ONCE AGAIN SORRY FOR THE SHORT DISCUSSION.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     38  50  29  60 /  20   0  10  10
ANNISTON    39  51  31  61 /  10   0  10  10
BIRMINGHAM  39  52  33  62 /  10   0  10  10
TUSCALOOSA  37  58  35  65 /   0   0  10  10
CALERA      40  53  32  63 /  10   0  10  10
AUBURN      42  52  36  61 /  10   0  10  10
MONTGOMERY  42  58  34  65 /  10   0  10  10
TROY        42  58  34  65 /  10   0  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...TOPNADO WATCH I-65 AND EAST THROUGH 01Z.

&&

80
Hazardous weather outlook, Dec 28, 11:22 AM CST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1122 AM CST WED DEC 28 2005

ALZ011>015-017>050-291722-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1122 AM CST WED DEC 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

...AREA OF SLIGHT RISK SHIFTED SLIGHTLY EAST...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 6 PM TODAY
MAINLY ALONG AND EAST OF A LINE FROM SELMA TO CLANTON TO CENTRE. A
STRONG UPPER LEVEL SYSTEM WITH AN ASSOCIATED COLD FRONT WILL MOVE
INTO AND ACROSS THE AREA THIS AFTERNOON ALLOWING SCATTERED
THUNDERSTORMS TO DEVELOP. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS...HOWEVER ENOUGH SHEAR MAY BE PRESENT TO ALLOW SOME STORMS TO
ROTATE AND POSSIBLY PRODUCE AN ISOLATED TORNADO...MAINLY ACROSS THE
SOUTHEAST SECTIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN ACTIVE PATTERN WILL CONTINUE THROUGH THE PERIOD AND STRONG
STORMS WILL BE POSSIBLE ON SATURDAY AND AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUIRED TODAY.

JD/81

In the hours before

Local storm report, Dec 28, 1:06 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HAIL             INVERNESS               33.40N 86.72W
12/28/2005  0.75 INCH        SHELBY             AL   NWS EMPLOYEE

            PENNY SIZE HAIL IN INVERNESS ON US HWY 280.

1221 PM     HAIL             MIDWAY                  32.07N 85.52W
12/28/2005  0.75 INCH        BULLOCK            AL   PUBLIC

            PENNY SIZE HAIL REPORTED IN MIDWAY.

1250 PM     HAIL             1 S EUFAULA             31.89N 85.15W
12/28/2005  1.00 INCH        BARBOUR            AL   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED 1 1/2 MILES SOUTH OF EUFALA.

&&

JSS
Local storm report, Dec 28, 1:20 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             3 NW TALLADEGA          33.46N 86.13W
12/28/2005  0.50 INCH        TALLADEGA          AL   EMERGENCY MNGR

            DIME TO MARBLE SIZE HAIL REPORTED ON STEMLEY ROAD IN THE
            STEMLEY COMMUNITY.

1258 PM     HAIL             1 SE LINCOLN            33.59N 86.13W
12/28/2005  1.75 INCH        TALLADEGA          AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED AT THE TALLADEGA SUPER
            SPEEDWAY.

&&

JSS
Local storm report, Dec 28, 1:29 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             HOLY TRINITY            32.22N 85.00W
12/28/2005  1.75 INCH        RUSSELL            AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL.

0100 PM     HAIL             COTTONTON               32.15N 85.07W
12/28/2005  0.75 INCH        RUSSELL            AL   EMERGENCY MNGR

            DIME SIZE HAIL.

0105 PM     HAIL             WILSONVILLE             33.24N 86.48W
12/28/2005  0.75 INCH        SHELBY             AL   NWS EMPLOYEE

            DIME SIZE HAIL DOWNTOWN.

0115 PM     HAIL             ASHLAND                 33.27N 85.83W
12/28/2005  0.88 INCH        CLAY               AL   EMERGENCY MNGR

            NICKLE SIZE HAIL.

&&

JSS
Local storm report, Dec 28, 1:34 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             JACKSONS GAP           32.88N 85.82W
12/28/2005  0.75 INCH        TALLAPOOSA         AL   PUBLIC

            PENNY SIZE HAIL REPORTED IN JACKSONS GAP.

0129 PM     HAIL             2 S ANNISTON            33.63N 85.81W
12/28/2005  1.00 INCH        CALHOUN            AL   OTHER FEDERAL

            QUARTER SIZE HAIL REPORTED BY THE FLIGHT SERVICE STATION
            LOCATED AT THE ANNISTON METRO AIRPORT.

&&

JSS
Local storm report, Dec 28, 2:00 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             OXFORD                  33.60N 85.83W
12/28/2005  1.00 INCH        CALHOUN            AL   PUBLIC

            QUARTER SIZE HAIL REPORTED ON HWY 78 IN OXFORD.

0136 PM     HAIL             CHILDERSBURG            33.28N 86.35W
12/28/2005  0.25 INCH        TALLADEGA          AL   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED IN THE BON AIR COMMUNITY NEAR
            CHILDERSBURG.

0137 PM     HAIL             JACKSONS GAP           32.88N 85.82W
12/28/2005  1.00 INCH        TALLAPOOSA         AL   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED IN JACKSONS GAP.

0154 PM     HAIL             KELLYTON                32.98N 86.03W
12/28/2005  0.88 INCH        COOSA              AL   POST OFFICE

            MARBLE TO NICKEL SIZE HAIL REPORTED IN KELLYTON.

&&

JSS
Local storm report, Dec 28, 2:25 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             1 N EDWARDSVILLE        33.72N 85.51W
12/28/2005  0.75 INCH        CLEBURNE           AL   EMERGENCY MNGR

0210 PM     HAIL             6 NE ALEXANDER CITY     32.99N 85.86W
12/28/2005  1.75 INCH        TALLAPOOSA         AL   EMERGENCY MNGR

            QUARTER TO GOLFBALL

0214 PM     HAIL             MILLBROOK               32.49N 86.37W
12/28/2005  0.88 INCH        ELMORE             AL   EMERGENCY MNGR

0215 PM     HAIL             NEW SITE                33.04N 85.78W
12/28/2005  0.75 INCH        TALLAPOOSA         AL   EMERGENCY MNGR

&&

JSS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 3:42 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more12 hr
Dec 28, 11:38 AM CSTSevere Thunderstorm WarningBMXJefferson, Shelby37 min
Dec 28, 11:54 AM CSTSevere Thunderstorm WarningBMXBullock36 min
Dec 28, 12:04 PM CSTSevere Thunderstorm WarningBMXSt. Clair, Talladega41 min
Dec 28, 12:11 PM CSTSevere Thunderstorm WarningBMXBarbour34 min
Dec 28, 12:12 PM CSTSevere Thunderstorm WarningBMXShelby14 min
Dec 28, 12:18 PM CSTSevere Thunderstorm WarningBMXRussell57 min
Dec 28, 12:22 PM CSTSevere Thunderstorm WarningBMXBarbour38 min
Dec 28, 12:40 PM CSTSevere Thunderstorm WarningBMXLee20 min
Dec 28, 12:52 PM CSTTornado WarningBMXRussell23 min
Dec 28, 12:54 PM CSTSevere Thunderstorm WarningBMXCoosa, Tallapoosa60 min
Dec 28, 12:55 PM CSTSevere Thunderstorm WarningBMXCalhoun, Talladega35 min
Dec 28, 1:05 PM CSTSevere Thunderstorm WarningBMXClay25 min
Dec 28, 1:08 PM CSTSevere Thunderstorm WarningBMXBarbour52 min
Dec 28, 1:11 PM CSTSevere Thunderstorm WarningBMXShelby, Talladega49 min
Dec 28, 1:12 PM CSTSevere Thunderstorm WarningBMXBullock26 min
Dec 28, 1:17 PM CSTSevere Thunderstorm WarningBMXCoosa43 min
Dec 28, 1:29 PM CSTSevere Thunderstorm WarningBMXCalhoun31 min
Dec 28, 1:40 PM CSTSevere Thunderstorm WarningBMXLowndes32 min
Dec 28, 1:42 PM CSTSevere Thunderstorm WarningBMXChambers48 min
Dec 28, 1:46 PM CSTSevere Thunderstorm WarningBMXCleburne44 min
Dec 28, 1:49 PM CSTSevere Thunderstorm WarningBMXPike26 min
Dec 28, 1:50 PM CSTSevere Thunderstorm WarningBMXRandolph40 min
Dec 28, 1:51 PM CSTSevere Thunderstorm WarningBMXMontgomery39 min
Dec 28, 1:56 PM CSTSevere Thunderstorm WarningBMXBarbour49 min
Dec 28, 1:57 PM CSTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa33 min
Dec 28, 2:09 PM CSTSevere Thunderstorm WarningBMXElmore51 min
Dec 28, 2:26 PM CSTSevere Thunderstorm WarningBMXBullock, Macon45 min
Dec 28, 2:29 PM CSTSevere Thunderstorm WarningBMXTallapoosa16 min
Dec 28, 2:42 PM CSTSevere Thunderstorm WarningBMXBarbour26 min
Dec 28, 2:53 PM CSTSevere Thunderstorm WarningBMXBullock, Montgomery15 min
Dec 28, 3:44 PM CSTSevere Thunderstorm WarningBMXBullock21 min
Dec 28, 4:03 PM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell16 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.